Posted 19 Jul 2016 • 4 answers
Related support groups: pill identification
Posted 10 days ago by Hopefrog23 • 10 answers
I am low on vitamin b 12 and my dr recommended I take it. Also low on vit d 3. I took vit d 3 and b 12 this morning and feel like my anxiety is worse than it normally is. Side note I'm also taking cymbalta for 3 weeks and experience increased anxiety from that right now as a side effect. I ...
Posted 9 days ago by sara301 • 10 answers
... name working so much better than generic. Brand name is very expensive and my insurance doesn't cover it. Does anyone have experience using generic vs brand name. Has generic worked for anyone??
Posted 23 hours ago by Hopefrog23 • 3 answers
I was taking cymbalta 20 mg for one week then 40 mg for 4 weeks and now 60 mg for one week I think I keep asking the same question but should I start seeing more relief now or since I've been on the increased dose only for a week do I have to wait another 5 to 7 weeks to see improvement? My dr ...
Posted 1 day 17 hours ago by Calaquende • 3 answers
OK, so after reading all of the comments, I am SCARED to try Effexor. I have been on Zoloft for soon 2 years (I did`nt even know what zoloft was when I got it. long story I changed doctor) I am worse than EVER, and I was not even depressed when I`v got this. Felt likt the former doctor I had just ...
Posted 16 hours ago by Justagirl81 • 2 answers
I have multiple diagnoses. PTSD, OCD, depression, anxiety, binge eating disorder and borderline. I am currently on Effexor 375mg, Zeldox 160mg, coming off of Lamotrigine and I take many meds for sleep and nightmares. My mood is very low and my obsessions are out of Control! What meds have worked ...
Posted 3 days ago by Hopefrog23 • 4 answers
Just took my first dose today 5mg two times a day. Feeling way more anxious then ever. Also had trouble sleeping last night so that prob affected my anxiety even more. I'm also on cymbalta 60 mg (almost a week) please help. Feeling very alone and scared. With negative thoughts
Posted 1 day 23 hours ago by CoutinhoYNWA • 4 answers
I have been dealing with GAD which led to depression for around 4 years and just started taking medication. Im coming up on my 4th week of Lexapro 10MG and still feel like nothing has changed besides my racing thoughts. Sometimes I still have unwanted thoughts, depersonalization, racing heart, and ...
Posted 23 hours ago by Gemjuni2 • 2 answers
First it was my stomach then it is my whole left side of the stomach I can't stand up straight but it's painful. Just sitting or standing or even lying down it hurts me so bad . I took some gasx thinking it is, but the pain still there
Posted 2 days 7 hours ago by Vanaay • 3 answers
Posted 1 day 16 hours ago by Daklal • 2 answers
I have recently been having some pain that I thought was to do with my heart, but I have felt around my chest area and on the left side I have found a small lump but it feels like it should be apart of my bone, it feels very hard. I get sharp pains around my heart/left lung area at least once a ...
Posted 1 day 18 hours ago by Rogervoigt • 3 answers
I was just prescribed Buspar 5mg twice a day. I'm nervous to take it because I took lexapro a few years back and had the worse experience ever. I'm hoping that this drug will give me some relief just a little nervous of bad side effects.
Posted 2 hours 6 minutes ago by Ashley343 • 1 answer
I'm going to be getting Nexplanon soon and I recently took Plan B.. will that effect it in anyway? and what if I'm not on my period when I get Nexplanon? Will it take longer to work? If so how long?
Posted 2 days 3 hours ago by cathypw79 • 3 answers
I started Effexor XR 75mg 2 weeks ago to wean off Pristiq 50mg. Ever since I started taking it, I've been extremely tired with no energy or motivation, and my appetite has markedly increased. Is this typical for this medication? I know it's only been 2 weeks, but it seems to be getting ...
Was diagnosed with high blood pressure and recently my legs started swelling. I had started icing m?
Posted 22 hours ago by Chas 13 • 1 answer
Had started icing my legs down to little effect. How major a problem is this?